# SDR QXEA0200076

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 1,810 hours, 2,168 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 471515
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA-AFTER TAKEOFF, GEAR WOULD NOT RETRACT. TRIED THREE CYCLES WITHOUT SUCCESS.RETURNED TO FIELD, ACCOMPLISHED UNEVENTFUL LANDING. REMOVED AND REPLACED WOW #2 HARNESS. C/W LANDING GEAR OPERATIONAL CHECK. LANDING GEAR RETRACTION AND EXTENSION OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
